BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Ergodicity of polygonal slap maps

Participants in the publication
G. Del Magno (Author)
J. L. Dias (Author)
P. Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
J. P. Gaivão (Author)

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
NONLINEARITY

Publication Identifiers
ISSN - 0951-7715

Volume
27
Number
8

Starting page
1969
Last page
1983

Document Identifiers
URL - http://iopscience.iop.org/0951-7715/27/8/1969

Rankings
SCOPUS Q2 (2014) - 1.468 - Mathematical Physics
SCOPUS Q1 (2015) - 1.352 - Mathematical Physics


Export

APA
G. Del Magno, J. L. Dias, P. Duarte, J. P. Gaivão, (2014). Ergodicity of polygonal slap maps. NONLINEARITY, 27, 1969-1983. ISSN 0951-7715. eISSN . http://iopscience.iop.org/0951-7715/27/8/1969

IEEE
G. Del Magno, J. L. Dias, P. Duarte, J. P. Gaivão, "Ergodicity of polygonal slap maps" in NONLINEARITY, vol. 27, pp. 1969-1983, 2014.

BIBTEX
@article{22908, author = {G. Del Magno and J. L. Dias and P. Duarte and J. P. Gaivão}, title = {Ergodicity of polygonal slap maps}, journal = {NONLINEARITY}, year = 2014, pages = {1969-1983}, volume = 27 }